# SDR DLM88030123

- Difficulty date: February 2, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 35,701 hours, 28,444 cycles
- Engine time: 13,591 hours, 22,150 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 32680
- Part serial: P80103
- Condition: Contaminated
- Part time: 13,591 hours, 22,150 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT WITH ONE ENGINE OPERATING AND APU OPERATING, SMOKE BEGAN TO FILL THE CABIN.  AFTER BOTH PACKS TURNED OFF, SMOKE BEGAN TO CLEAR.  RETURNED TO GATE.  FOUND OIL LEAKING FROM APU COMPARTMENT AND DRIPPING IN VICINITY OF APU AIR INTAKE.  APU AIR INLET SATURATED WITH OIL.  CLEANED INLET, PERFORMED DUCT BURNOUT.
